RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2018, Volume 11, Issue 1, Pages 145–151 (Mi vyuru425)  

Short Notes

A numerical method of solving the coefficient inverse problem for the nonlinear equation of diffusion-reaction

Kh. M. Gamzaev

Azerbaijan State Oil and Industry University, Baku, Azerbaijan

Abstract: We consider two inverse problems for determining the coefficients for a one-dimensional nonlinear diffusion-reaction equation of the Fisher–Kolmogorov–Petrovsky–Piskunov type. The first problem consists in determining the kinetic coefficient for a nonlinear lower term, depending only on the time variable, according to a given integral condition. And the second problem consists in determining the time-dependent diffusion coefficient, again according to a given integral condition.
To solve both problems, the time derivative of the derivative is first sampled. In the first problem, the diffusion term is approximated in time according to the implicit scheme, and the nonlinear minor term in the semi-explicit scheme. And in the second problem, the diffusion term is approximated in time in an explicitly implicit scheme, and the nonlinear minor term is again in a semi-explicit scheme. As a result, both problems reduce to differential-difference problems with respect to functions depending on the spatial variable. For numerical solution of the problems obtained, a non-iterative computational algorithm is proposed, based on reduction of the differential-difference problem to two direct boundary-value problems and a linear equation with respect to the unknown coefficient. On the basis of the proposed numerical method, numerical experiments were performed for model problems.

Keywords: diffusion-reaction equation; Fisher–Kolmogorov–Petrovsky–Piskunov equation; coefficient inverse problem; integral condition; differential-difference problem; explicitly implicit schemes.

DOI: https://doi.org/10.14529/mmp180113

Full text: PDF file (406 kB)
References: PDF file   HTML file

UDC: 532.546+519.6
MSC: 65N21, 80A23
Received: 12.09.2017

Citation: Kh. M. Gamzaev, “A numerical method of solving the coefficient inverse problem for the nonlinear equation of diffusion-reaction”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 11:1 (2018), 145–151

Citation in format AMSBIB
\Bibitem{Gam18}
\by Kh.~M.~Gamzaev
\paper A numerical method of solving the coefficient inverse problem for the nonlinear equation of diffusion-reaction
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2018
\vol 11
\issue 1
\pages 145--151
\mathnet{http://mi.mathnet.ru/vyuru425}
\crossref{https://doi.org/10.14529/mmp180113}
\elib{https://elibrary.ru/item.asp?id=32711859}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru425
  • http://mi.mathnet.ru/eng/vyuru/v11/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:221
    Full text:85
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020